MathSciNet Relay Station
MathSciNet bibliographic data
MR2684461 31A30 (30D45 30F45)
Chen, Sh.; Ponnusamy, S.; Wang, X. Bloch constant and Landau's theorem for planar $p$-harmonic mappings. J. Math. Anal. Appl. 373 (2011), no. 1, 102–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement